# SDR AALA201812041004

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 28,376 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER RIGHT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE POWER SUPPLY M01671, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-06.
